# SDR SWAA2012112809968

- Difficulty date: November 10, 2012
- Submitted: November 28, 2012
- Operation: Air carrier
- Aircraft: N515SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25154
- Aircraft time: 66,575 hours, 62,184 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Part number: 65C28106
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT EQUIPMENT BAY --AFT PRESSURE DOME LOWER AREA AFT OF BS 1016 FRAME.  BS 1016 FRAME CORROSION ON SKIN AND CHORD.  REPAIRED DOME IAW EA.
